, Volume 129, Issue 1, pp 61-76

On the mixing property for hyperbolic systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We describe an elementary argument from abstract ergodic theory that can be used to prove mixing of hyperbolic flows. We use this argument to prove the mixing property of product measures for geodesic flows on (not necessarily compact) negatively curved manifolds. We also show the mixing property for the measure of maximal entropy of a compact rank-one manifold.